Highly Saturated Packings and Reduced Coverings.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 127-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1998__125_4_178803,
author = {G. Fejes T\'oth and G. Kuperberg},
title = {Highly {Saturated} {Packings} and {Reduced} {Coverings.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {127--146},
year = {1998},
volume = {125},
number = {4},
zbl = {0901.52020},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178803/}
}
G. Fejes Tóth; G. Kuperberg. Highly Saturated Packings and Reduced Coverings.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 127-146. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178803/